Skip to main content
Intrinsic Reducibilities
Mathematical Logic Quarterly (2000)
  • Timothy H. McNicholl, University of Dallas
Let . We show that for many reducibilities, the requirement that a relation be intrinsically reducible to the α-th jump of a countable mode A has a syntactic equivalent. Furthermore, we show that many reducibilities coincide in such a situation.
  • bounded query classes,
  • n-recursive enumerability,
  • Intrinsically reducible,
  • n-query reducibility,
  • Truth-table reducibility
Publication Date
Publisher Statement
This is the pre-peer reviewed version of the following article: McNicholl, Timothy H. "Intrinsic Reducibilities." Mathematical Logic Quarterly 46, no. 3 (2000): 393-407, which has been published in final form at<393::AID-MALQ393>3.0.CO;2-H. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
© 2000 WILEY-VCH Verlag Berlin GmbH, Fed. Rep. of Germany.

Citation Information
Timothy H. McNicholl. "Intrinsic Reducibilities" Mathematical Logic Quarterly Vol. 46 Iss. 3 (2000) p. 393 - 407
Available at: